# SDR ERAA076654

- Difficulty date: October 3, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 21,995 hours, 12,300 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1708
- Condition: Contaminated
- Location: Radar
- Part time: 831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR HAS WATER DAMAGE.  INOPERABLE.  UNIT HAS WATER DAMAGE ACTION TAKEN:  REPLACED BLOWN RESISTOR, REMOVED CORROSION AND TESTED.
